Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Wen should I stop my pills ?

hi, i m a 28 yrs old lady.i have an irregular period.last month it was on july 20.but this time three days before on augst 17..but now i have very slight bleeding only.i want to postpone next period to septomber 20th. doctor prescribed me tab modus 10 .wen i hav to start this tab?and wen i hav to stop this one and within how many days next period will come??please give me a detailed repaly inluding its side effects..thnx
Asked On : Thu, 18 Aug 2011
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You can start this tablet 3 days before the expected day of menses and as soon as you stop the menses will return in 5-10 days. Side effects include weight gain, nausea, abdominal pain, breast pain. You should make sure you are not pregnant before you take this medicine.
Answered: Thu, 18 Aug 2011
I find this answer helpful
  User's Response
hi welcome to health care magic.see you start tab modus 10 one tab daily before 10 days and when you want your period you stop the medicine after that you get your period.
Answered: Thu, 18 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor